Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The product of a Baire space with a hereditarily Baire metric space is Baire


Author: Warren B. Moors
Journal: Proc. Amer. Math. Soc. 134 (2006), 2161-2163
MSC (2000): Primary 54B10, 54C35; Secondary 54E52
Published electronically: January 17, 2006
MathSciNet review: 2215788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the product of a Baire space with a metrizable hereditarily Baire space is again a Baire space. This answers a recent question of J. Chaber and R. Pol.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B10, 54C35, 54E52

Retrieve articles in all journals with MSC (2000): 54B10, 54C35, 54E52


Additional Information

Warren B. Moors
Affiliation: Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland, New Zealand
Email: moors@math.auckland.ac.nz

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08389-4
PII: S 0002-9939(06)08389-4
Keywords: Baire space, hereditarily Baire space, product space.
Received by editor(s): February 18, 2005
Published electronically: January 17, 2006
Additional Notes: The author was supported by the Marsden Fund research grant, UOA0422, administered by the Royal Society of New Zealand
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.